It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Teen Health Message Board

  • anyone tried orthocyclen????

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-08-2003, 09:00 PM   #1
    dah
    Member
     
    Join Date: Sep 2003
    Posts: 69
    dah HB User
    Question anyone tried orthocyclen????

    hey i have been on orthocyclen for about a month now. just starting on my 4th white pill. sometimes, i feel depressed, but other times i dont. and do you think i am gaining weight from this pill. i am a crosscountry runner for college...i am 19...and i have not lost a pound. i am 5'5 and weigh 123lbs!! i use to weigh 119-120lbs. am i fat? well what i really wantto know is any sideeffects you girls have had or good side effects..good and bad please...thanks

     
    Sponsors Lightbulb
       
    Old 10-09-2003, 01:12 AM   #2
    The only name not taken
    Senior Veteran
    (male)
     
    Join Date: Sep 2003
    Location: Australia
    Posts: 686
    The only name not taken HB User
    Post

    Are there any specified side effects on the box / label / carton?
    __________________
    [-]Better To Die On Your Feet, Then Live On Your Knees[-]

     
    Old 10-09-2003, 04:54 AM   #3
    noelwr
    Senior Member
     
    Join Date: Sep 2003
    Location: the Netherlands
    Posts: 177
    noelwr HB User
    Post

    I don't think you're fat. Weight gain is unfortunately one of the side effects of Ortho-Cyclen.

    If you're unhappy with this pill, there are numerous others you can choose. I started on Marvelon (sold as Desogen in the U.S.) which is a low dose pill and have never moved on to anything else. I have had no side effects. The good things that happened are that I hardly have cramps anymore and my period now only lasts 2 days (as opposed to the usual six). Weight gain is apparently not a side effect of Desogen.

    You may feel depressed because of the hormonal changes in your body due to the pill. Anyway, you body needs the first month to get used to any new pill. If the side effects don't go away by your second menstrual cycle, ask to change pills.

     
    Old 10-09-2003, 11:29 AM   #4
    TeTr01
    Senior Veteran
    (female)
     
    Join Date: Sep 2003
    Location: MA
    Posts: 521
    TeTr01 HB User
    Smile

    dah,

    I am 21 & have been on OTC since I was 16. It takes a bit for your body to get used to being on it. Everyone's body reacts differently, I personally don't recall having any weight gain, but a friend of mine said she did when she started on it. I originally started taking it to regulate my period & for the horrible cramps I would get every month a few days before I got my period, all thru my period & even a few days after! I got it when I was in the 6th grade & used to have to leave school every month b/c of it - how embarrassing ! But anyway, you just need to give your body a chance to get used to the hormonal change. I would say if after 3 months of taking it & you STILL don't feel right, go see your Dr. again & discuss other options. There are a bunch of different pills out there... I acually just heard of one called Seasonale that when taking it you only get your period 4 times a year (1 for each season!). I think it just came out this month, but I am not even sure. It was posted by someone under Women's Health, I think. I did a search on the internet for more info & printed it out, but haven't gotten a chance to read it yet, so I dunno what the side effects to taking that pill are. But after I do read it, if I find that I like what it says I am going to ask my Dr. about it to see what he thought about me going on it !

    Oh, & you are far from fat girl!! You are a crosscountry runner (I was in high school!) & as I am sure you already know - muscle weighs more than fat !



    [This message has been edited by TeTr01 (edited 10-09-2003).]

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Has Anyone Tried A Fibro Health Center or Guaifenesin Treatments? builder Fibromyalgia 11 07-12-2010 09:13 AM
    Rectum Odors surferdude26 Bowel Disorders 8 04-13-2009 04:02 PM
    Anyone Taking Desogen? amaranthine Birth Control 14 12-15-2005 11:49 AM
    Has Anyone Tried Ionamin ? coolstars Weight Loss 1 02-24-2005 07:02 AM
    OrthoCyclen- Month 2 Update Sky77 Acne 2 05-20-2004 07:59 PM
    orthocyclen and scared dah Women's Health 7 09-16-2003 07:53 PM
    Orthocyclen or Orthotricyclen? Rosie20 Acne 1 03-09-2003 09:52 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:09 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!